# SDR YENA20100509068

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 12,162 hours, 7,484 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 70282721801
- Part serial: 09012566
- Condition: Failed
- Location: Spoiler
- Part time: 16 hours, 11 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1305 JFK-IAD DECLARED EMERGENCY DUE TO SPOILER FAULT AT 4000FT ON DOWNWIND INTO IAD.  LANDED LONG, NO GROUND SPOILERS ON GRD LEFT DUMP ON ROLL OUT DEGRADED/SLOW RESPONSIVENESS TO AILERON INPUT ON FINAL APPROACH.  REMOVED AND REPLACED FCM 3 PER AMM 27-03-02.  PERFORMED FCM RIGGING PER 27-03-02-820-801.  FAULTS CLEARED.  OPS CHECK NORMAL.
